Complete Characterization of Yannelis-Zame and Chichilnisky-Kalman-Mas-Colell Properness Conditions on Preferences for Separable Concave Functions Defined in L[superscript p subscript +] and L[superscript p]
Cuong Le van
Economic Theory, 1996, vol. 8, issue 1, 155-66
Abstract:
Properness of preferences are useful for providing existences of an equilibrium and of supporting prices in Banach Lattices. In this paper we characterize completely properness and uniform properness for separable concave functions defined in L[subscript {plus}][superscript p]. We prove also that every separable concave function which is well-defined in L[p] is automatically continuous.
Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (13)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:8:y:1996:i:1:p:155-66
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().